# SDR 00012

- Difficulty date: February 12, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N157TW
- Make and model: Lear 24
- Aircraft serial: 24157
- Aircraft time: 10,971 hours, 10,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE LIGHT RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE.  MAINTENANCE SWUNG GEAR, FOUND NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.
